MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED3009-PMA
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Ischemia Stroke (4418)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and is not available for return to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies stroke or tia (transient ischemic attack), migration or misplacement as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that after successfully implanting the fred 21 stent in the m1 segment of middle cerebral artery (mca) aneurysm, the patient came back 6 days post implantation with a stroke.Angiogram run showed the stent migrated down the m1 vessel blocking the bifurcation.Intervention was taken and the patient was treated with direct catheter integrilin and drip.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12097221
Report Number2032493-2021-00262
Device Sequence Number11986469
Product Code OUT
UDI-Device Identifier00842429106617
UDI-Public(01)00842429106617(11)200311(17)230228(10)20031153X
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberFRED3009-PMA
Device Lot Number20031153X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;